# SDR UALA2013020500713

- Difficulty date: February 4, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 46,323 hours, 18,873 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Hinge
- Condition: Damaged
- Location: O2 Mask Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK COMPARTMENT DOOR UNHINGED.  REPAIRED THE HINGE OPS CHECKED GOOD.
